Non-drowsy formula for fever, pain and blocked nose.
COLDREX PE PHENYLEPHRINE CONGESTION CLEAR is used for the fast, effective temporary relief of sinusitis symptoms including sinus
headache, sinus pain, and nasal congestion.
It also reduces fever.
Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.
Phenylephrine hydrochloride belongs to a group of medicines called sympathomimetic decongestants. It works by reducing congestion in the upper respiratory tract, including the nose, nasal passages and sinuses, and making it easier to breathe.
What else should I know?
Pharmacy Only Medicine
Contains 500 mg of Paracetamol and 5 mg of Phenylephrine Hydrochloride as the active ingredients.
It also contains:
• Potassium sorbate
• Talc - purified
• Starch - Maize
• Starch - pregelatinised maize
• Microcrystalline Cellulose
• Sodium laurilsulfate
• Stearic acid
Adults and children 12 years and over: Take 2 caplets. Do not take more than 8 caplets in 24 hours. Do not take more than the recommended dose.
Adults: Only take COLDREX PE PHENYLEPHRINE CONGESTION CLEAR for a few days at a time except on medical advice.
Children aged 12 to 17 years: Do not take for more than 48 hours except on medical advice.
Do not take this medicine if you:
• have high blood pressure
• have heart disease or problems with your blood vessels
• have kidney disease unless your doctor says you can
Do not give to children under 12 years of age
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
blog & more!
Coola Fragrance Free Mineral Body Sunscreen 148ml
NZ $59.37NZ $50.48
Thin Lizzy Mineral Foundation Loose Powder Miss Von Dita SPF10 15g
NZ $29.99NZ $28.65
Clear Eyes Gentle Cleansing Wipes
NZ $24.69NZ $18.88
Click here to read